# SDR 95ZZZX5865

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113T
- Make and model: Rkwell NA26560
- Aircraft serial: 306113
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 14054503
- Condition: Leaking
- Location: Thrust Rev
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REMOVED THRUST REVERSER ACTUATOR DUE TO LEAKING AT SHAFT.  PARKER HANNIFIN CALLS OUT MINOR LEAKING AFTER SO MANY CYCLES.  ACTUATOR REMOVED HAS 12.8 HOURS TSO AND IS LEAKING SMALL 'PUDDLES' UNDER COWL.
